# SDR ASAA0852907

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,712 hours, 1,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: AS11708H0100
- Condition: Damaged
- Location: Rt Acm
- Component: Air Cycle Machi
- Component part number: 22064001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BRAIDED LINE FROM ACM TO CONDENSER HAS 2 HOLES IN IT.  REPLACED THE BRAIDED LINE FROM ACM TO CONDENSER.  LEAK CHECK GOOD.
